# SDR SWAA2015032637888

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 59,070 hours, 47,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 6546430189
- Part serial: 2712
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP INBD CONNECTING ARMS CORRODED.  R & R FORE FLAP IAW MM.
